MAUDE Adverse Event Report: COVIDIEN CURITY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN CURITY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 6822
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 10/23/17.An investigation is currently under way; upon completion the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports that there was only 4 each of sponges in the packaging band which should contain 5 each.
 
Additional Manufacturer Narrative
An investigation of the reported condition was performed by the supplier for this product.A device history record (dhr) review was completed for the reported lot and it was confirmed that the product was produced accomplishing quality requirements and released according to established procedures.There were no samples or photographs received with this complaint therefore an examination of the reported condition could not be made.Based on the investigation and analysis, the root cause could not be identified due to insufficient information, thus no corrective/preventive action will be taken.This complaint will be used for trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURITY
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
15 hampshire st.
mansfield MA 02048
MDR Report Key6970028
Report Number3011410703-2017-00433
Device Sequence Number16164555
Product Code GDY
UDI-Device Identifier10884521128934
UDI-Public10884521128934
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/23/2022
Device Model Number6822
Device Catalogue Number6822
Device Lot Number160805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1